| Catalog Number |
SL-2000M2095L |
| Medical Device Problem Codes |
Device Alarm System (1012); Leak/Splash (1354); Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
Hemorrhage/Blood Loss/Bleeding (1888)
Type of Reportable Event
Malfunction
Event or Problem Description
As reported by the medsun (b)(4) report: describe the event or problem: during dialysis, rn received continual "air in line" alarm.Blood tubing inspected and noted small amount of blood on pump.Transfusion paused, lines clamped and disconnected from patient, tubing removed from pump.Upon inspection of tubing, a small hole was noted in the tubing that is strung into the blood pump on the fresenius 2008 machine.A small amount of blood was not returned to the patient.No known patient harm at this time.
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow-up will be submitted when the investigation results become available.
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).A review of the device history record (dhr) was performed for the reported lot number, and no abnormalities or non-conformances were noted during the in process or final product inspection.No sample was provided for evaluation.Based on the data from the investigation we are unable to determine the root cause of the reported incident.The reported defect was unable to be confirmed.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.